# SDR SWAA2023122133906

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 52,804 hours, 31,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL BEAM PANEL 192E FORWARD RIGHT MOUNTING BRACKET IS CRACKED.<[01] REMOVED AND REPLACED FUSELAGE KEEL BEAM PANEL 192E FWD RIGHT MOUNTING BRACKET IAW B737 SRM 51-40-02.
